Last known price is ₦320. Order by contacting a trusted GoMed pharmacist Telegram.
FIDSON Paracetamol Syrup 100ml is a fast-acting, effective pain relief medication. It contains paracetamol, an active ingredient that helps to reduce fever and relieve pain. It is suitable for adults and children over 12 years of age. It is easy to take, with a pleasant taste and no need for water. It is ideal for treating headaches, muscle aches, colds, flu, and other minor aches and pains. It is also suitable for reducing fever in children. FIDSON Paracetamol Syrup 100ml is a safe and effective way to relieve pain and reduce fever. It is available in a convenient 100ml bottle, making it easy to take with you wherever you go.
Get your pharmacy products delivered to you without the need to visit stores
Order pharmacy products from the conform of you home to avoid prying eyes in the stores
Get any scarce pharmacy product wherever you are without the need to visit multiple stores
We take pride in our customer service.
Send us a message on Telegram and tell us about your needs
1 minute
Our experts will provide you with the right products and a payment link.
5 minutes
You will get the products delivered at your doorstep without hassle
4-6 hours in Lagos area and 3-5 days outside Lagos.
GoMed is licensed by The Pharmacy Council of Nigeria (PCN). We only provide genuine products.
We have experts taking your orders and fullfilling them.
We always provide guidance and support when you need it.